# SDR FDEA200901190246

- Difficulty date: January 19, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 42,234 hours, 29,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651841615
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY UPPER STRUCTURE HAS BULGE AT BS 328 BL0.  EVALUATED BULGE ON N/W/W UPPER SKIN BS 328 BL0 AS AN OIL CANNING DENT DETERMINED TO BE OUT OF LIMITS IAW SRM 53-10-1 FIG 1.  DRILLED 1" INCH ROUND HOLE TO REMOVE DAMAGE IAW SRM 51-10-1.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR IAW SRM 51-40-2 FIG 1 & 53-10-2 FIG   2.  TREATED AND PRIMED IAW SRM 51-10-2.
